Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 51 Issue: 3

Product of matrix valued truncated Toeplitz operators

Pages
—
Publication Date
2022-06-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Under supplementary assumptions, we find necessary and sufficient condition that the product $A_\Phi A_\Psi$ is itself a matrix valued truncated Toeplitz operator.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Let $A_\Phi$ be a matrix valued truncated Toeplitz operator -- the compression of multiplication operator to the vector valued model space $H^2(E)\ominus \Theta H^2(E)$, where $\Theta$ is a matrix valued non constant inner function.
📊
Key Findings & Data:Let $A_\Phi$ be a matrix valued truncated Toeplitz operator -- the compression of multiplication operator to the vector valued model space $H^2(E)\ominus \Theta H^2(E)$, where $\Theta$ is a matrix valued non constant inner function.
💡
Conclusion & Impact:Under supplementary assumptions, we find necessary and sufficient condition that the product $A_\Phi A_\Psi$ is itself a matrix valued truncated Toeplitz operator.
🔬Design:Modeling & Simulation
📍Scope:Comprehensive Sample
⚙️Variables:model spaces · truncated Toeplitz operator · inner function

Abstract

Let $A_\Phi$ be a matrix valued truncated Toeplitz operator -- the compression of multiplication operator to the vector valued model space $H^2(E)\ominus \Theta H^2(E)$, where $\Theta$ is a matrix valued non constant inner function. Under supplementary assumptions, we find necessary and sufficient condition that the product $A_\Phi A_\Psi$ is itself a matrix valued truncated Toeplitz operator.

🔖

Cite This Article

Khan, M. A. (2022). Product of matrix valued truncated Toeplitz operators. Hacettepe Journal of Mathematics and Statistics, Volume: 51 Issue: 3. https://doi.org/10.15672/hujms.883318

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. A. Baranov, R. Bessonov and V. Kapustin, Symbols of truncated Toeplitz operators, J. Funct. Anal. 261, 3437–3456, 2011.
  2. A. Baranov, I. Chalendar, E. Fricain, J. Mashreghi and D. Timotin, Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, J. Funct. Anal. 259, 2673–2701, 2010.
  3. A. Brown and P.R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213, 89-102, 1963/1964.
  4. I. Chalendar and D. Timotin, Commutation relations for truncated Toeplitz operators, Oper. Matrices, 3, 877–888, 2014.
  5. S.R. Garcia, J. Mashreghi and W.T. Ross, Introduction to Model Spaces and their Operators, Cambridge University Press., 2016.
  6. S.R. Garcia and W.T. Ross, Recent progress on truncated Toeplitz operators, Blaschke products and their applications, Fields Inst. Commun. 65, 275–319, Springer New York, 2013.
  7. M.A. Khan, A family of maximal algebras of block Toeplitz matrices, An. St. Univ. Ovidius, Constanta 3, 127-142, 2018.
  8. M.A. Khan and D. Timotin, Algebras of block Toeplitz matrices with commuting entries, Linear and Multilinear Algebra 69, 2702–2716, 2019.
  9. R. Khan and D. Timotin, Matrix valued truncated Toeplitz operators: Basic properties, Complex Anal. Oper. Theory, 12, 997–1014, 2018.
  10. B. Sz.-Nagy, C. Foias, H. Bercovici and L. Kérchy, Harmonic Analysis of Operators on Hilbert Space. Revised and enlarged edition. Universitext, Springer, New York, 2010.
  11. D. Sarason, Algebraic properties of truncated Toeplitz operators, Oper. Matrices 1, 491–526, 2007.
  12. N. Sedlock, Algebras of truncated Toeplitz operators, Oper. Matrices, 5, 309–326, 2011.
  13. T. Shalom, On algebras of Toeplitz matrices, Linear Algebra Appl. 96, 211–226, 1987.
  14. A. Baranov, I. Chalendar, E. Fricain, J. Mashreghi and D. Timotin, Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, J. Funct. Anal. 259, 2673–2701, 2010.
  15. A. Brown and P.R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213, 89-102, 1963/1964.
  16. I. Chalendar and D. Timotin, Commutation relations for truncated Toeplitz operators, Oper. Matrices, 3, 877–888, 2014.
  17. N. Sedlock, Algebras of truncated Toeplitz operators, Oper. Matrices, 5, 309–326, 2011.